Differentsial'nye Uravneniya
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1980, Volume 16, Number 6, Pages 1060–1075 (Mi de4012)  

Partial Differential Equations

The existence and properties of the solutions of some mixed problems connected with the theory of mechanical shock

S. I. Gaiduk

Institute of Mathematics, Academy of Sciences Byelorussian SSR

Full text: PDF file (1389 kB)

Bibliographic databases:
UDC: 517.956.6
Received: 07.02.1978

Citation: S. I. Gaiduk, “The existence and properties of the solutions of some mixed problems connected with the theory of mechanical shock”, Differ. Uravn., 16:6 (1980), 1060–1075

Citation in format AMSBIB
\Bibitem{Gai80}
\by S.~I.~Gaiduk
\paper The existence and properties of the solutions of some mixed problems connected with the theory of mechanical shock
\jour Differ. Uravn.
\yr 1980
\vol 16
\issue 6
\pages 1060--1075
\mathnet{http://mi.mathnet.ru/de4012}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=579685}
\zmath{https://zbmath.org/?q=an:0444.73020}


Linking options:
  • http://mi.mathnet.ru/eng/de4012
  • http://mi.mathnet.ru/eng/de/v16/i6/p1060

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:66
    Full text:29

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022